"Sudden" Spike In Drug Overdoses In Arnprior Area
An alert about a drug crisis in one part of Renfrew County.
Health officials say there’s been a sudden spike in overdoses in the Arnprior area this past week.
Cocaine laced with fentanyl and a drug known as “purple” are reported to be involved in these most recent cases.
The Renfrew County and Distrcit Health Unit is warning users that lethal drugs such as fentanyl and carfentanil can be mixed into other drugs.
They’re urging users not to use alone, to avoid mixing drugs, and to carry naloxone, which can reverse opioid overdoses.
Also from the Health Unit:
Understanding the signs of an overdose can help save a life. These signs can include:
- Breathing is very slow or irregular, or they may not be breathing at all
- Fingernails and/or lips are blue
- Body is limp
- Deep snoring or gurgling sounds
- Loss of consciousness/passed out (can’t wake the person up)
- Unresponsive (not answering when you talk to them or shake them)
- Pinpoint (tiny) pupils
- If you suspect an overdose is occurring, call 911 and if possible, give naloxone and CPR.
Well that is harrowing! Just a few seconds...
John Wick is still kicking ass and doing it with style!
We don't think we'll ever get tired of these funny Deadpool skits!